# SDR ZZDA2010127

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N126AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT IS COMING UP BY ROW 1A, 1C.  REPLACED BROKEN EMERGENCY PATH LIGHTING, REF AMM 33-51-15.
